# SDR YENA20140809152

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 39,223 hours, 13,744 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 02473
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 35,277 hours, 12,254 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED.  CREW REPORTED ON INITIAL CLIMB WITH POWER REDUCTION, ACFT RECEIVED AIR ENG 2 BLEED ABNORMAL PRESSURE ECAM.  COMPLIED WITH QRH. PERFORMED TSM TASK 36-11-00-810-810A.  FOUND BLEED PRESSURE REGULATOR VALVE 4001HA2 INTERMITTENTLY OPENING WITH 20 PSI.  ALSO FOUND SENSE LINE LEAKING REPLACED VALVE AND LINE. OPS CHECK IAW 36-11-52, ALL CHECKS GOOD.
